# SDR SWAA2022011907112

- Difficulty date: April 9, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 41,819 hours, 24,110 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Part number: 453N26111
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOORWAY FWD SCUFF PLATE P/N 453N2611-1 CORRODED. / AFT CARGO DOORWAY FWD SCUFF PLATE CORRODED REMOVED SCUFF PLATE AND REPLACED WITH NEW SCUFF PLATE IAW SRM 51-40-02-0G-0
